I've been on the 6MP for just a few weeks-blood work was okay the last time (although I'm still showing inflammation markers), but for the past few days, I've been experiencing flu-like symptoms usually at night. It's pretty severe joint and muscle pain, chills (have to go under the covers with my teeth chattering), alternating with sweats, headache, increased heart rate and fatigue. I'm in such pain I can't sleep.
At first I thought I actually caught and infection of some sort, but why would the symptoms come and go? I'm pretty much okay during the day. It seems like it creeps up on me after a certain amount of hours after taking a dose. I tried taking it at night and just the schedule of the pain changed. Anyway, I put a message into the doctor's that I'm going to stop it. Going to Hawaii on Sunday, and no way do I want to feel like this. Has anyone else experienced anything like this?
Left sided UC 3 years
Current Meds: Dipentum 1000mg (2-250 2x a day), 6MP 50mg 1x a day
Cortenema when needed
Hair vitamin Multi
Fish oil, folic acid